Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Projective modules in the category ${\scr O}_ S$: Loewy series
HTML articles powered by AMS MathViewer

by Ronald S. Irving PDF
Trans. Amer. Math. Soc. 291 (1985), 733-754 Request permission

Abstract:

Let $\mathfrak {g}$ be a complex, semisimple Lie algebra with a parabolic subalgebra ${\mathfrak {p}_S}$. The Loewy lengths and Loewy series of generalized Verma modules and of their projective covers in ${\mathcal {O}_S}$ are studied with primary emphasis on the case in which ${\mathfrak {p}_S}$ is a Borel subalgebra and ${\mathcal {O}_S}$ is the category $\mathcal {O}$. An examination of the change in Loewy length of modules under translation leads to the calculation of Loewy length for Verma modules and for self-dual projectives in $\mathcal {O}$, assuming the Kazhdan-Lusztig conjecture (in an equivalent formulation due to Vogan). In turn, it is shown that the Loewy length results imply Vogan’s statement, and lead to the determination of Loewy length for the self-dual projectives and certain generalized Verma modules in ${\mathcal {O}_S}$. Under the stronger assumption of Jantzen’s conjecture, the radical and socle series are computed for self-dual projectives in $\mathcal {O}$. An analogous result is formulated for self-dual projectives in ${\mathcal {O}_S}$ and proved in certain cases.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 17B10, 22E47
  • Retrieve articles in all journals with MSC: 17B10, 22E47
Additional Information
  • © Copyright 1985 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 291 (1985), 733-754
  • MSC: Primary 17B10; Secondary 22E47
  • DOI: https://doi.org/10.1090/S0002-9947-1985-0800260-5
  • MathSciNet review: 800260